# SDR AALA2000563

- Difficulty date: March 29, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TUL - FOUND EVIDENCE OF ELECTROLYTE LEAKAGE.  REMOVED AND REPLACED BATTERY PACK S/N WA7740.  UNIT BAT5018 S/N YA8542 INSTALLED REF, E53 NR 3340781.  (M)
